# SDR AALA202205127356

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 67,817 hours, 25,962 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Thermocouple
- Condition: Faulty
- Location: Zone 300 - Stabs
- Component: Apu, Honeywell, QEC1319A
- Component part number: 38007081WGEN
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AUTO SHUTDOWN 23 MINUTES AFTER TAKEOFF. APU SHUTDOWN AGAIN AFTER RESTART. RETURNED TO DFW, LANDING SAFELY. REPLACED APU LOW OIL PRESSURE SWITCH (AALA202205110105) PER AMM 49-94-14. OPERATIONAL AND LEAK CHECKS GOOD. REPLACED #2 EGT THERMOCOUPLE PROBE (AALA202205127356) PER AMM 49-72-15. OPERATIONAL CHECK GOOD.
